MAUDE Adverse Event Report: OSCOR INC EMBLEM S-ICD; Implantable Lead

OSCOR INC EMBLEM S-ICD; Implantable Lead
Model Number 3401
Medical Device Problem Codes Off-Label Use (1494); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort was performed to obtain additional information.At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that this electrode had a small slit on its insulation that was repaired using a repair kit.This electrode remains in service.No adverse patient effects were reported.

Brand Name
EMBLEM S-ICD
Common Device Name
Implantable Lead
Manufacturer (Section D)
OSCOR INC
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
Oscor Inc
3816 desoto blvd
palm harbor FL 34683
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25580106
Report Number2124215-2026-33108
Device Sequence Number5152930
Product Code LWS
UDI-Device Identifier00802526575600
UDI-Public(01)00802526575600(17)180701
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/01/2018
Device Model Number3401
Device Catalogue Number3401
Device Lot NumberA135144
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Supplement Date Received by Manufacturer08/11/2026
Initial Report FDA Received Date06/22/2026
Supplement Report FDA Received Date08/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age46 YR
Patient SexFemale